| Catalog Number |
912057 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the surgery, a black foreign substance was found inside of the sterile package.Therefore, the surgeon stopped using the device and used a backup product for the surgery.No complications, injuries, or surgical interventions were required, and no foreign bodies were retained due to this malfunction.This resulted in approximately a delay of up to 15 minutes to prepare the replacement product.The case was completed without any adverse outcomes to the patient.It was reported that no further information is available.
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in japan.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it was discarded by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.The reported event cannot be confirmed.No product was returned or pictures provided; visual evaluation could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.